# SDR SIMA200234502

- Difficulty date: December 4, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Engine: Allsn AE3007A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED BELOW SRM LIMITS.  REMOVED EXISTING CENTER SILL AND INSTALLED SERVICEABLE SILL IAW EMB GST.
